# SDR SWAA2022071327494

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 40,615 hours, 24,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN FELL FROM CEILING- DISCONNECTED / [01] OK TO CONTINUE PER TLD. CW EA 22-133-02038 BY SECURING THE CENTER AISLE O/W EXIT LT ASSY WITH ZIP TIES. PERMANENT REPAIR REQUIRED WITHIN 10 FC.
